# SDR CALA2022022800511

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D53480082252
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH AFT DOOR FR68 DOOR STOP FITTING #1 I/B LOWER H OLE HAS A CRACK INDICATION, HOLE IS CIRCLED IN BLACK, NEEDS TOBE REPAIRED BEFORE NEXT FLIGHT. () NOTED IAW NTM 51-10-01, INSTALLED FREEZE PLUG. REINSTALLED #1 FROM TIME OF ADL/REPAIR EMBODIMENT 37900 FC (FH NOT RELEVANT) METHOD HFEC (REFER TO NTM 51-10-08) IAW SRI 53-41-12-205-010. DOOR FITTING IAW SRM 52-13-31-400-002-A. INSPECTION THRESHOLD SUBSEQUENT INSP AT INTERVALS 5300 FC (FH NOT RELEVANT) INSP REF VT MAE NRC 0020526 FOR WORK PERFORMED. REPAIRED LH AFT FR 68 DOORSTOP FITTING #1 I/B LOWER (D1), IAW SRM 53-41-12-300-011. HOLE REAMED FINAL TO 0.6920" NO CRACKS OK TO CARRY PER SRI 53-41-12-205-010, REQUIRES INSPECTION 37900 TOMC-APPROVAL FROM SC1ELBYC COMMENT F/C''S FROM REPAIR EMBODIMENT, F/H''S NOT RELEVANT.  SUBSEQUENT INSPECTIONS REQUIRED AT INTERVALS OF 5300 F/C''S, F/H''S NOT RELEVANT. RECORDS UPDATE QC REVIEWED QC REVIEWED INIT: 37,900 F/C FROM REPAIR EMBODIMENT WILL ITO TO RIR (-4416) RIR: EVERY  5,300 F/C.............LT
